# SDR SWAA2022111763867

- Difficulty date: October 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER CRACKED AT RBL 47' / [01] MEASUREMENTS;[02] CLEANED DAMAGE AREA ON BOTH SIDES OF R/H VAPOR BARRIER; STOP DRILL THE CRACKS; PREPARED DAMAGE AREAS FOR REPAIR; PERFORMED VISUAL INSPECTION ON BOTH SIDES FOUND NO EVIDENCE OF WATER AND NO OIL CONTAMINATIONS AS PER B737 SRM 51-70-04-2R-10;[03] PERFORMED TAP TEST ON R/H VAPOR BARRIER; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 3 AND 5;[04] VERIFIED STEP NO 1; 2 AND3.OK TO INSTALL REPAIR.;[05] REPAIRED CRACK DAMAGE AS MARKED ON R/H VAPOR BARRIER STA 663 WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO# 1780556 AND PO#1690463;[06] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] VERIFIED STEPS 5 AND 6;[08] APPLIED TOPCOAT ON RIGHT VAPOR BARRIER REF B737 AMM 51-21-81-370-802;[09] VERIFIED STEP 8
